# SDR 2002F00237

- Difficulty date: January 20, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N158CQ
- Make and model: Saab SF340A
- Aircraft serial: 158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: ATG130907
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON DEPARTURE FROM FROM TTN CREW NEEDED TO ABORT TAKEOFF DUE TO CONFIGURATION WARNING LIGHT.  MOCC HAD CREW RESET SETTINGS CYCLE FLAPS AND TRIMS STILL GOT WARNING MOCC HAD AIRCRAFT RETURN TO GATE MAINTENANCE CLEANED WOW SWITCHES AND CONNECTOR PLUGS.  PERFORMED CONFIGURATION TEST, OPS CHECKED GOOD.  (M)
